# SDR ASAA2022062438796

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 52,058 hours, 15,191 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO COURSE SELECTOR WINDOW ON MCP NOT DISPLAYING SELECTED COURSE. GROUNDED - YES. FOUND POPPED BREAKER AFCS MCP DC1 GVI BREAKER AND ACCESSIBLE WIRING NO DEFECTS NOTED RESET CB REF B737-800 AMM 20.60.01 OPS RESTORED FO MCP COURSE WINDOW DISPLAY CHECKS OK REF B737-800 FIM 22-11 TASK 803.
